South Carolina, 2011

Damaging Winds in South Carolina, August 14, 2011

August 14, 2011 · NWS CAE · 11 events in 7 counties and zones

Scattered thunderstorms produced some severe weather across the area with locally heavy rains and some trees and powerlines taken down.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$49,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAE wrote it up.

Scattered thunderstorms produced some severe weather across the area with locally heavy rains and some trees and powerlines taken down.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before the first event at Aug 14, 1:21 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 14, 1:21 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
221 PM EDT SUN AUG 14 2011

.SYNOPSIS...

AN UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN HALF OF THE
COUNTRY THIS WEEK. AN COLD FRONT WILL CROSS THE AREA TONIGHT INTO
EARLY MONDAY. HIGH PRESSURE WILL BUILD OVER THE AREA MONDAY
THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

UPPER TROUGH OVER THE EASTERN PART OF THE COUNTRY. SHORT WAVE OVER
TN IS FORECAST TO CROSS THE AREA LATE THIS AFTERNOON INTO
TONIGHT. LOW CLOUDS ARE THINNING AND THE ATMOSPHERE IS BECOMING
MORE UNSTABLE. MODELS INDICATE MODERATE TO STRONG INSTABILITY.
PRECIPITABLE WATER AROUND 2 INCHES AND MID LEVEL WINDS 30-35
KNOTS WITH MID LEVEL COOLING. EXPECT NUMEROUS STORMS TO DEVELOP
AND CROSS THE AREA THIS AFTERNOON AND EVENING. SEVERE STORMS POSSIBLE
INTO THE EVENING. DAMAGING WIND AND HAIL ALONG WITH HEAVY RAIN
WILL BE THE MAIN THREATS. AFTERNOON HIGHS IN THE UPPER 80S TO LOWER
90. LOWS TONIGHT IN THE UPPER 60S TO LOWER 70S.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...

AN UPPER LEVEL TROUGH WILL PASS OVER THE FORECAST AREA ON
MONDAY...ALTHOUGH PLENTY OF MID LEVEL DRY AIR WILL ALREADY HAVE
MOVED INTO THE AREA. PRECIPITABLE WATER VALUES WILL BE DOWN AROUND
AN INCH...INSTABILITY WILL BE WEAK AND SIGNIFICANT LIFT
ASSOCIATED WITH THE SHORTWAVE LIKELY WILL BE EAST OF THE FORECAST
AREA. THEREFORE WILL GO WITH A DRY FORECAST ON MONDAY. DRIER AIR
WILL CONTINUE TO WORK INTO THE AREA MONDAY NIGHT INTO TUESDAY WITH
NORTHWESTERLY UPPER FLOW CONTINUING OVER THE CAROLINAS BENEATH THE
EAST COAST UPPER TROUGH.

DRY WEATHER IS FORECAST THROUGH WEDNESDAY AND THERE WILL BE SOME
TEMPORARY RELIEF FROM THIS HOT SUMMER AS HUMIDITY VALUES WILL BE
MUCH LOWER AND HEAT INDICES LIKELY WILL NOT BE MUCH HIGHER THAN
THE TEMPERATURES. TEMPERATURES DURING THIS PERIOD WILL BE NEAR
NORMAL AND LOW TEMPERATURES WILL FALL INTO THE 60S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

THE EXTENDED PERIOD FEATURES A TRANSITION FROM SHORTWAVE RIDGING
MID WEEK TO AN EAST COAST TROUGH THROUGH THE WEEKEND AS SHORTWAVE
ENERGY TRACKS ACROSS THE OHIO VALLEY THURSDAY...BREAKING DOWN THE
UPPER RIDGE. A WEAK FRONT WILL APPROACH THE FORECAST AREA BY
FRIDAY BUT LIKELY WILL STALL AND/OR DISSOLVE. THE FRONT REMAINS
WELL TO THE WEST ON THURSDAY AND INSTABILITY IS NOT GREAT...SO
WILL KEEP ISOLATED CHANCES OF SHOWERS ON THURSDAY. THE BEST
CHANCES FOR RAIN LOOK TO BE ON FRIDAY AND SATURDAY WHERE
ATMOSPHERIC MOISTURE IS BEST WITH PRECIPITABLE WATER VALUES
BETWEEN 1.75 AND 2 INCHES POOL ALONG THE FRONTAL BOUNDARY. WILL
CONTINUE CHANCE POPS ACROSS THE AREA DURING THIS TIME.

TEMPERATURES DURING THE PERIOD WILL BE NEAR TO SLIGHTLY ABOVE NORMAL
ON THURSDAY...WITH SLIGHTLY COOLER TEMPERATURES EXPECTED FOR FRIDAY
INTO SATURDAY WITH MORE CLOUDS AND RAIN CHANCES...FOLLOWED BY DRIER
AIR WORKING IN ON SUNDAY WHICH WILL ALLOW FOR MORE SUNSHINE AND
TEMPERATURES BACK INTO THE LOWER TO MID 90S.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

MVFR CIGS LIFTING AND SCATTERING OUT EARLY THIS AFTERNOON. EXPECT
VFR CONDITIONS FOR MOST OF THE AFTERNOON. HIGH CONFIDENCE THAT
CONVECTION WILL DEVELOP BY 20Z AND LINGER INTO THE EVENING....
DUE FOR NOW WILL KEEP VCTS AND CB REMARKS. WILL UPDATE WHEN TIMING
CAN BE BETTER ESTIMATED AT EACH TAF SITE.
LATE TONIGHT INTO MONDAY MORNING ARE EXPECTED TO BE GENERALLY VFR
BUT PATCHY MVFR VSBYS ARE POSSIBLE IN FOG NEAR SUNRISE MONDAY.

EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE IN EARLY
MORNING FOG THROUGH THURSDAY. CHANCE OF CONVECTION THURSDAY AS
ANOTHER SYSTEM APPROACHES FROM THE WEST.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&

SYNOPSIS...LM
NEAR TERM...LM
SHORT TERM...HC
LONG TERM...HC
AVIATION...LM
Hazardous weather outlook, Aug 14, 1:45 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
245 PM EDT SUN AUG 14 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-151845-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
245 PM EDT SUN AUG 14 2011

...SEVERE THUNDERSTORM WATCH 780 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 14, 1:45 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
245 PM EDT SUN AUG 14 2011

SCZ027-030-141945-
AIKEN-LEXINGTON-
245 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON AND AIKEN
COUNTIES THROUGH 345 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES SOUTH OF LEESVILLE...MOVING EAST AT 20
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG AND LEESVILLE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA TO DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3378 8160 3387 8158 3393 8155 3394 8154
      3391 8112 3366 8117
TIME...MOT...LOC 1845Z 286DEG 15KT 3383 8147

SMITH
Special weather statement, Aug 14, 2:13 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
313 PM EDT SUN AUG 14 2011

GAZ065-077-SCZ030-035-142015-
AIKEN-BARNWELL-BURKE-RICHMOND-
313 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...BURKE...
AIKEN AND BARNWELL COUNTIES THROUGH 415 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...7 MILES WEST OF JACKSON SOUTH CAROLINA NEAR
THE CSRA...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JACKSON...NEW ELLENTON AND SAVANNAH RIVER SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3320 8195 3338 8196 3347 8143 3313 8144
      3315 8155 3309 8161
TIME...MOT...LOC 1913Z 268DEG 53KT 3329 8182

SMITH
Special weather statement, Aug 14, 2:28 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
328 PM EDT SUN AUG 14 2011

SCZ030-142030-
AIKEN-
328 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF AIKEN COUNTY THROUGH
430 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES NORTH OF AIKEN...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AIKEN AND RURAL AREAS ACROSS NORTHERN AIKEN COUNTY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3368 8182 3373 8176 3376 8143 3373 8142
      3372 8139 3356 8139 3353 8183 3368 8183
TIME...MOT...LOC 1927Z 256DEG 20KT 3363 8170

SMITH
Special weather statement, Aug 14, 2:52 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
352 PM EDT SUN AUG 14 2011

SCZ036-041-142030-
BAMBERG-ORANGEBURG-
352 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG AND
ORANGEBURG COUNTIES THROUGH 430 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM BRANCHVILLE TO 26
MILES SOUTHWEST OF EHRHARDT...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BOWMAN...BRANCHVILLE AND HOLLY HILL...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3313 8121 3348 8079 3332 8025 3330 8025
      3326 8031 3327 8035 3325 8036 3325 8043
      3328 8049 3333 8051 3313 8088 3309 8088
      3306 8090 3310 8094 3302 8108
TIME...MOT...LOC 1952Z 311DEG 17KT 3326 8077 3286 8136

SMITH
Special weather statement, Aug 14, 3:02 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
402 PM EDT SUN AUG 14 2011

SCZ027-028-031-037-142100-
CALHOUN-LEXINGTON-RICHLAND-SUMTER-
402 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN LEXINGTON...
RICHLAND...CALHOUN AND SUMTER COUNTIES THROUGH 500 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
EASTOVER TO 17 MILES WEST OF ST. MATTHEWS...MOVING SOUTHEAST AT 20
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...EASTOVER...MILLWOOD...SOUTH SUMTER...ST. MATTHEWS AND
SUMTER...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3389 8027 3355 8073 3361 8081 3361 8085
      3377 8115 3408 8073 3407 8072 3409 8065
TIME...MOT...LOC 2002Z 302DEG 16KT 3401 8067 3373 8106

SMITH
Special weather statement, Aug 14, 3:05 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
405 PM EDT SUN AUG 14 2011

SCZ018-142045-
MCCORMICK-
405 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCCORMICK COUNTY
THROUGH 445 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...9 MILES NORTH OF MCCORMICK...MOVING EAST AT 25
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MCCORMICK...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3408 8248 3406 8245 3407 8233 3398 8230
      3402 8224 3398 8219 3399 8215 3398 8206
      3395 8208 3392 8216 3390 8215 3388 8216
      3384 8213 3379 8215 3396 8249
TIME...MOT...LOC 2005Z 279DEG 22KT 3403 8234

SMITH

The radar

The Charleston,SC radar (KCLX), 50 km away, was scanning. The volume nearest the first event began at 20:10 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bamberg

When
August 14, 3:10 PM EST to 3:14 PM EST
Where
Bamberg County, 3.47 mi W of Ehrhardt
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
33.100, -81.080

Dispatch reported trees down on Kearse road.

Thunderstorm Wind, Aiken

When
August 14, 3:23 PM EST to 3:27 PM EST
Where
Aiken County, 5.27 mi WSW of Salley
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Department of Highways
Coordinates
33.533, -81.380

DOT reported trees down between Windsor and Veterans roan on Hwy 4.

Thunderstorm Wind, Edgefield

When
August 14, 3:40 PM EST to 3:44 PM EST
Where
Edgefield County, Edgefield
Measured
55 kt (63 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
33.780, -81.920

Sheriff reported trees and powerlines down on Augusta Hwy.

Thunderstorm Wind, Edgefield

When
August 14, 3:42 PM EST
Where
Edgefield County, 2.39 mi W of Cledra
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
33.824, -82.091

DOT reported trees down on Plum Branch road.

Thunderstorm Wind, Edgefield

When
August 14, 3:45 PM EST to 3:49 PM EST
Where
Edgefield County, 4.3 mi SSE of Cledra
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
33.770, -82.030

Sheriff reported trees down on Old Five Notch road.

Thunderstorm Wind, Clarendon

When
August 14, 4:12 PM EST to 4:14 PM EST
Where
Clarendon County, 0.9 mi NE of Beard
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
33.860, -80.040

Sheriff reported trees down on Pudding Swamp road.

Thunderstorm Wind, Clarendon

When
August 14, 4:15 PM EST to 4:17 PM EST
Where
Clarendon County, 4.15 mi S of St Paul
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
33.520, -80.400

Sheriff reported trees down on SC Hwy 14.

Thunderstorm Wind, Fairfield

When
August 14, 4:25 PM EST to 4:29 PM EST
Where
Fairfield County, 2.75 mi N of Jenkinsville
Measured
55 kt (63 mph) estimated gust
Property damage
$8,000
Reported by
Utility Company
Coordinates
34.310, -81.285

SCE&G and DOT reported a few trees and powerlines down with power outages near Lake Monticello and Hwy 215.

Thunderstorm Wind, Kershaw

When
August 14, 5:20 PM EST to 5:24 PM EST
Where
Kershaw County, 2 mi SE of Warren Xrds
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Department of Highways
Coordinates
34.309, -80.756

DOT reported trees down on Longtown road.

Thunderstorm Wind, Kershaw

When
August 14, 5:28 PM EST to 5:30 PM EST
Where
Kershaw County, 2.82 mi SSE of Warren Xrds
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
34.290, -80.770

A 13 FT flagpole based in concrete was bent sideways. Wrought iron patio furniture blow across the yard. Fire Dept. estimated winds of 60mph.

Thunderstorm Wind, Lancaster

When
August 14, 10:26 PM EST to 10:30 PM EST
Where
Lancaster County, 1 mi SW of Heath Spgs to 1 mi SW of Kershaw
Measured
55 kt (63 mph) estimated gust
Property damage
$6,000
Reported by
Department of Highways
Coordinates
34.590, -80.682

DOT reported trees down on several roads from just southwest of Heath Springs to just southwest of Kershaw.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2011Every state in 2011This day in weather historyWarnings in South Carolina, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 322226, 322233, 322227, 322234, 322228, 322230, 322229, 322247, 322235, 322231, 322236.